# SDR 2022FA0000420

- Difficulty date: August 1, 2022
- Submitted: August 1, 2022
- Operation: General aviation
- Aircraft: N203Z
- Make and model: Snias AS350B3
- Aircraft serial: 8811
- Aircraft time: 932 hours
- Engine: Tmeca ARRIEL2D
- Engine time: 932 hours
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Strainer
- Part number: 704A34529009
- Condition: Broken
- Location: Refueling Port
- Part time: 932 hours
- Stage of operation: TX
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

AIRCRAFT FUEL FILLER STRAINER BROKE OFF AT SPOT-WELDS AROUND STRAINER RETAINING COLLAR CAUSING STRAINER BODY TO FALL INTO AIRCRAFT FUEL TANK.
